# SDR SWAA2025063073239

- Difficulty date: May 20, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS 360 LBL 12 FWD GALLEY AND LAV 2025-335415 <[01]. REPLACED NEW WEB INTERCOSTAL LOC. ON FLOOR STRUCTURE BS344 TO BS 360 LBL 12 FWD GALLEY IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 46 REV A; DWG 141A5400 SHEET 16 REV B. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED NEW WEB INTERCOSTAL LOC. ON FLOOR STRUCTURE BS344 TO BS 360 LBL 12 FWD GALLEY IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 46 REV A; DWG 141A5400 SHEET 16 REV B. SEE INDIVIDUAL SIGN OFF BELOW.
